# SDR SWIA200515739

- Difficulty date: May 14, 2005
- Submitted: October 28, 2005
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 8,443 hours, 7,305 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN OVER PRESSURE FLOOR AT STA 461.00 BL 9 FLOORBEAM ANGLE CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  FLOORBEAM INSTALLED AS REQUIRED IAW EO 600-31068 AND SRM 51-42-06; 51-42-21.
